Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 13, NWS El Paso, TX

May 30, 2015Otero County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at May 30, 2015, 5:55 PM MDT for Otero County, New Mexico. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 5:55 PM MDT (23:55 UTC)
Expired
May 30, 2015, 7:00 PM MDT
In force
65 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon

County Otero County, NM

The radar

The Holloman AFB radar (KHDX), 53 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 1:08 PM MDTSevere Thunderstorm WatchSPC112 days

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 11.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-405 J/kg
Mixed-layer LCL
2544 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WUUS54 KEPZ 302355
SVREPZ
NMC035-310100-
/O.NEW.KEPZ.SV.W.0013.150530T2355Z-150531T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
555 PM MDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 700 PM MDT

* AT 548 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CLOUDCROFT...MOVING SOUTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLOUDCROFT...
  SACRAMENTO...
  BLUFF SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH...
HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY
LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW.

&&

LAT...LON 3271 10551 3270 10579 3300 10577 3302 10557
TIME...MOT...LOC 2355Z 353DEG 6KT 3295 10567

$$
DJN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:54 PM MDT, 3 hours 1 minute earlier.

Area forecast discussion, May 30, 2:54 PM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
254 PM MDT SAT MAY 30 2015

.SYNOPSIS...
MOISTURE AND RAIN CHANCES HAVE RETURNED TO THE AREA TODAY. WE'LL
SEE A SLIGHT CHANCE FOR RAIN THROUGH TUESDAY...BEFORE WE DRY BACK
OUT AND WARM BACK UP. HIGH TEMPERATURES ON WEDNESDAY AND THURSDAY
WILL RUN A FEW DEGREES ABOVE NORMAL. WE'LL SEE INCREASED CLOUDS
AND A LITTLE COOLER TEMPERATURES BY THE END OF THE WEEK.

&&

.DISCUSSION...
AN EAST PUSH/COOL FRONT MOVED ACROSS THE REGION THIS MORNING AND
USHERED IN PLENTY OF MOISTURE. DEW POINTS HAVE JUMPED UP FROM THE
TEENS INTO THE 40'S AND 50'S. USUALLY THIS WOULD BE A GOOD SIGN
FOR LOTS OF STORMS...BUT ALOFT WE DON'T HAVE A TRIGGER TO HELP
FIRE OFF STORMS. WORSE YET WE HAVE AN UPPER LEVEL RIDGE MOVING
INTO NEW MEXICO. THE RIDGE TENDS TO SUPPRESS THUNDERSTORM
ACTIVITY. SO WE WILL HAVE TO DEPEND ON TOPOGRAPHY AND HEATING AND
LATER ON OUTFLOW BOUNDARIES TO GET STORMS GOING IN THE LOWLANDS.
THE LATEST SHORT RANGE MODELS ARE NOT AS EXCITED ABOUT THE
PRECIPITATION SO I HAVE TRIMMED THE RAIN CHANCES TONIGHT BACK DOWN
A LITTLE BIT.

AS THE UPPER RIDGE BUILDS ACROSS THE AREA IT WILL HELP OUR WINDS
TO BECOME FAIRLY WEAK. THIS MEANS WE WON'T BE ABLE TO SWEEP THE
MOISTURE OUT OF THE REGION...SO WE WILL CONTINUE TO SEE AT LEAST A
SLIGHT CHANCE FOR PRECIPITATION ON SUNDAY...MONDAY AND INTO
TUESDAY. WITH THE RIDGE IN PLACE WE WON'T SEE MUCH WIDESPREAD
RAIN...BUT I CAN'T RULE IT OUT EITHER. WITH THE RIDGE OVER HEAD
WE WILL START TO SEE A WARMING TREND AS HIGH TEMPERATURES FOR THE
FIRST PART OF NEXT WEEK WILL BE A FEW DEGREES ABOVE NORMAL. ON
TUESDAY THE UPPER RIDGE WILL BREAK DOWN AND THE WESTERLIES WILL
FINALLY SCOUR OUT OUR MOISTURE TEMPORARILY ENDING OUR RAIN
CHANCES.

THE EXTENDED FORECAST IS SOMEWHAT OF A CHALLENGE. MOST OF THE
MODELS AGREE THAT AN UPPER LEVEL TROUGH WILL MOVE ALONG THE COAST
OF CALIFORNIA FOR THURSDAY AND FRIDAY. THE GFS IMPLIES THAT WE
WILL REACH BACK AND GRAB SOME MOISTURE FROM T.S. ANDRES IN THE
PACIFIC...WHILE THE ECMWF THINKS THAT WE MAY TAP SOME MOISTURE
FROM ANOTHER TROPICAL SYSTEM IN THE PACIFIC (IT WOULD BE NAMED
BLANCA). I'M NOT REALLY CONFIDENT WE WILL TAP ANY TROPICAL
MOISTURE BUT THERE IS A SLIGHT CHANCE FOR PRECIPITATION IN THE
EXTENDED FORECAST TO KEEP US COVERED.

&&

.AVIATION...VALID 31/00Z-01/00Z.
P6SM SCT070-090 SCT-BKN150-200 THRU 09Z WITH ISOLD TO SCT 3SM TSRAGR
BKN040-060 MAINLY MTS AND EAST OF DIVIDE. E TO SE WINDS WILL REMAIN
AOB 12KTS EXCEPT NEAR THUNDERSTORMS WHERE GUSTS TO 50KTS POSSIBLE.
AFT 18Z ISOLD TO SCT 3-5SM -TSRA BKN050-070 WILL REDEVELOP MAINLY
OVR AREA MTS WITH WINDS SHIFTING TO THE S TO SE AOB 12KTS.

&&

.FIRE WEATHER...
COOL FRONT HAS MOVED THROUGH THE AREA LATE LAST NIGHT AND THIS
MORNING WITH A SIGNIFICANT INCREASE IN MOISTURE NOTED. ISOLATED TO
SCATTERED THUNDERSTORMS ARE EXPECTED INTO TONIGHT WITH A FEW STORMS
POSSIBLE BECOMING STRONG TO SEVERE. AN UPPER RIDGE WILL BE BUILDING
IN OVER THE REGION BUT SOME LOW LEVEL MOISTURE WILL BE TRAPPED UNDER
IT. THIS WILL KEEP AT LEAST ISOLATED STORMS IN FORECAST THROUGH
MONDAY. UPPER FLOW TURNS MORE SOUTHWEST FOR THE MIDDLE OF THE WEEK
WITH HIGHS APPROACHING 100 IN SOME LOWLAND LOCATIONS. WINDS WILL
ALSO BE ON THE BREEZY SIDE WITH BORDERLINE CRITICAL CONDITIONS
POSSIBLY DEVELOPING STARTING TUESDAY THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 65  91  69  95  71 /  40  10   0   0  10
SIERRA BLANCA           58  86  62  91  65 /  30   0   0   0  10
LAS CRUCES              60  90  63  94  64 /  40  10  10   0   0
ALAMOGORDO              58  89  62  93  64 /  40  20  10  10  20
CLOUDCROFT              42  67  49  71  52 /  50  40  30  40  20
TRUTH OR CONSEQUENCES   60  89  64  91  62 /  40  20  20  10   0
SILVER CITY             53  81  58  86  57 /  20  20  20  10   0
DEMING                  58  92  62  95  62 /  40  10  10   0   0
LORDSBURG               60  92  63  95  61 /  20  20  10   0   0
WEST EL PASO METRO      65  92  69  95  71 /  40  10   0   0   0
DELL CITY               57  86  61  92  64 /  30   0   0   0  10
FORT HANCOCK            62  91  65  96  68 /  40   0   0   0  10
LOMA LINDA              56  82  63  88  66 /  40   0   0   0  10
FABENS                  61  92  64  96  67 /  40   0   0   0  10
SANTA TERESA            61  91  65  95  67 /  40  10   0   0   0
WHITE SANDS HQ          62  89  66  93  68 /  40  10  10   0  10
JORNADA RANGE           57  90  60  92  61 /  40  10  10   0   0
HATCH                   59  91  62  94  63 /  40  10  10   0   0
COLUMBUS                63  91  66  95  67 /  30   0  10   0   0
OROGRANDE               61  88  66  93  67 /  30  10  10   0  10
MAYHILL                 47  73  53  78  57 /  40  30  20  40  20
MESCALERO               44  75  52  79  54 /  50  30  20  30  20
TIMBERON                46  73  52  79  55 /  40  30  20  30  20
WINSTON                 48  79  55  83  54 /  40  30  30  30   0
HILLSBORO               53  87  59  91  59 /  40  20  20  10   0
SPACEPORT               55  91  60  93  60 /  40  10  10   0   0
LAKE ROBERTS            49  81  54  85  54 /  30  40  30  20   0
HURLEY                  52  83  57  88  58 /  20  20  20  10   0
CLIFF                   46  90  58  94  56 /  20  20  20   0   0
MULE CREEK              44  87  53  92  49 /   0  10  10   0   0
FAYWOOD                 54  83  60  89  60 /  30  20  20  10   0
ANIMAS                  60  93  64  96  62 /  20  20   0   0   0
HACHITA                 58  93  63  96  61 /  20  20   0   0   0
ANTELOPE WELLS          57  93  62  95  60 /  20  20  10   0   0
CLOVERDALE              55  88  61  91  60 /  10  20  10   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

BRICE/GRZYWACZ
Hazardous weather outlook, May 30, 6:16 AM MDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
616 AM MDT SAT MAY 30 2015

NMZ401>417-TXZ418>424-311230-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
616 AM MDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

BACKDOOR FRONT USHERING IN A MORE MOIST AIRMASS ACROSS THE REGION.
WITH DAYTIME HEATING...STORMS ARE EXPECTED TO DEVELOP ACROSS
SOUTHERN NEW MEXICO AND FAR WEST TEXAS THIS AFTERNOON AND CONTINUE
INTO THE NIGHT TONIGHT. ABUNDANT MOISTURE AND SLOW STORM MOTION WILL
INTRODUCE THE RISK OF LOCALIZED FLASH FLOODING...MAINLY EAST OF THE
RIO GRANDE. STORM DYNAMIC PARAMETERS SUGGEST THAT SOME STORMS MAY
BECOME SEVERE PRODUCING MODERATE HAIL OF 1" AND WINDS GUSTS OF 60
MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MOISTURE WILL REMAIN OVER THE REGION SUNDAY AND MONDAY PROVIDING
CHANCES FOR MAINLY AFTERNOON AND EVENING STORMS BOTH DAYS. STORMS
ARE NOT EXPECTED TO BE SEVERE AS A RULE...BUT A FEW MAY PRODUCE
MODERATE HAIL AND STRONG OUTFLOW WINDS. ISOLATED FLASH FLOODING
CAN'T BE RULED OUT SUNDAY...BUT REDUCED MONDAY. DRY AND HOT
TUESDAY AND WEDNESDAY WITH HEAT BEING THE PRIMARY CONCERN AS THE
LOWLANDS SEE MAX TEMPS IN THE UPPER 90S TO NEAR 100 DEGREES.
THURSDAY AND FRIDAY MOISTURE BEGINS TO MOVE BACK IN ALLOWING FOR A
RETURN OF PRECIPITATION AND STORM CHANCES...BEGINNING LATE THURSDAY
AND INCREASING FOR FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO MONITOR LOCAL WEATHER CONDITIONS AND
IMPACTS AND REPORT REAL-TIME TO THE NATIONAL WEATHER SERVICE AND
LOCAL LAW ENFORCEMENT.

BIRD

In the hours before

Special weather statement, May 30, 2:44 PM MDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
244 PM MDT SAT MAY 30 2015

NMZ409-410-412-413-302130-
CENTRAL TULAROSA BASIN NM-NORTHERN DONA ANA COUNTY NM-SIERRA COUNTY
LAKES NM-SOUTHERN TULAROSA BASIN NM-
244 PM MDT SAT MAY 30 2015

...STRONG THUNDERSTORMS THREATENING NORTHEASTERN DONA ANA...WESTERN
OTERO AND EASTERN SIERRA COUNTIES THROUGH 330 PM MDT...

AT 232 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 24 MILES NORTHWEST OF WHITE SANDS NATIONAL
MONUMENT...MOVING SOUTH AT 15 MPH.

HAIL UP ONE HALF INCH TO THE SIZE OF PENNIES AND WIND GUSTS UP OF 50
TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH LOCAL HEAVY RAIN.

AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS ESPECIALLY
HIGHWAYS 54 AND 70. MOTORISTS SHOULD STAY ALERT.

LOCATIONS IMPACTED INCLUDE...
  NORTHRUP LANDING...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3274 10618 3244 10644 3298 10671 3307 10644
TIME...MOT...LOC 2042Z 341DEG 11KT 3290 10653

DJN
Special weather statement, May 30, 4:17 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
417 PM MDT SAT MAY 30 2015

NMZ401>405-407>417-TXZ418>421-302315-
CENTRAL TULAROSA BASIN NM-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET NM-EASTERN BLACK RANGE FOOTHILLS NM-EASTERN/CENTRAL EL PASO
COUNTY TX-LOWLANDS OF THE BOOTHEEL NM-NORTHERN DONA ANA COUNTY
NM-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-OTERO MESA
NM-SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-SALT BASIN TX-SIERRA
COUNTY LAKES NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN
GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE
NM-SOUTHERN TULAROSA BASIN NM-SOUTHWEST DESERT/LOWER GILA RIVER
VALLEY NM-SOUTHWEST DESERT/MIMBRES BASIN NM-UPPER GILA RIVER VALLEY
NM-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-WESTERN EL
PASO COUNTY TX-
417 PM MDT SAT MAY 30 2015

...STRONG THUNDERSTORMS THREATENING DONA ANA...EASTERN HIDALGO...
SOUTHEASTERN GRANT...SOUTHERN OTERO...LUNA...NORTHERN HUDSPETH...
NORTHERN EL PASO AND EXTREME SOUTHERN SIERRA COUNTIES THROUGH 515 PM
MDT...

AT 405 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A BROKEN LINE OF STRONG THUNDERSTORMS FROM WHITE SIGNAL EASTWARD TO
AROUND OROGRANDE MOVING SOUTH AROUND 10 MPH.

HAIL ONE HALF INCH UP TO THE SIZE OF PENNIES AND WIND GUSTS OF 50 TO
55 MPH ARE POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAIN. THE
DONA ANA STORM HAD A PREVIOUS HISTORY OF BEING SEVERE.

AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS. MOTORISTS
ESPECIALLY ON INTERSTATES 25 AND 10 SHOULD BE ON THE LOOKOUT FOR ANY
AREAS OF BLOWING DUST COMING FROM THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  MCGREGOR RANGE BASE...
  WHITE SANDS NATIONAL MONUMENT...
  NORTHEAST EL PASO...
  WEST EL PASO...
  CITY OF ROCKS STATE PARK...
  TIMBERON...
  OROGRANDE...
  SUNLAND PARK...
  LEASBURG...
  LAS CRUCES...
  LOOKOUT PEAK...
  TWIN PEAKS...
  OTERO MESA...
  CORNUDAS MOUNTAINS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3187 10491 3177 10676 3178 10820 3168 10821
      3167 10830 3264 10845 3287 10535 3253 10535
      3253 10503
TIME...MOT...LOC 2212Z 327DEG 3KT 3247 10687

NOVLAN
Local storm report, May 30, 5:27 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
527 PM MDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             3 E LAS CRUCES          32.31N 106.73W
05/30/2015  M1.00 INCH       DONA ANA           NM   PUBLIC

            PUBLIC REPORT OF 1 INCH DIAMETER HAIL ACROSS EASTERN
            SIDE OF LAS CRUCES

&&

EVENT NUMBER EPZ1500070

LANEY
Local storm report, May 30, 5:39 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
539 PM MDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             2 SE LAS CRUCES         32.29N 106.75W
05/30/2015  M0.75 INCH       DONA ANA           NM   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS .75 INCH DIAMETER HAIL COVERING
            THE GROUND SOUTH OF MESILLA VALLEY MALL

&&

EVENT NUMBER EPZ1500071

LANEY
Local storm report, May 30, 5:49 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
549 PM MDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HEAVY RAIN       3 ESE LAS CRUCES        32.30N 106.74W
05/30/2015  E0.75 INCH       DONA ANA           NM   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HEAVY RAIN OF AND MINOR
            FLOODING NEAR MEMORIAL MEDICAL CENTER IN LAS CRUCES

&&

EVENT NUMBER EPZ1500072

LANEY
Local storm report, May 30, 5:50 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
550 PM MDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HEAVY RAIN       2 NW DONA ANA           32.42N 106.84W
05/30/2015  U0.00 INCH       DONA ANA           NM   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HEAVY RAIN AND MINOR FLOODING
            IN CITY OF DONA ANA

&&

EVENT NUMBER EPZ1500073

LANEY

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 2:44 PM MDTSpecial Weather StatementEPZ46 min
May 30, 3:09 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero, Sierra66 min
May 30, 4:17 PM MDTSpecial Weather StatementEPZDoña Ana, Luna, Otero58 min
May 30, 5:23 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero62 min
May 30, 5:50 PM MDTAreal Flood AdvisoryEPZDoña Ana115 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.